MAUDE Adverse Event Report: ABBOTT LABORATORIES CALCIUM

ABBOTT LABORATORIES CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely decreased calcium result generated on the architect c8000 analyzer on one patient.Results provided: (b)(6) 2019= 2.3 mg/dl / repeated same sample: (b)(6) on (b)(6) 2019 = 9.6 mg/dl.(normal range: 8.5-10.5 mg/dl) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
It was discovered on october 18, 2019 that the initial emdr for this issue was submitted under the correct suspect medical device but incorrect manufacturer name, city and state.Mdr number 1628664-2019-00676 has been submitted for the correct manufacturing site and all further information will be documented under that mdr number.
 
Additional Manufacturer Narrative
No customer returns were available for evaluation.A review of ticket trending for architect calcium reagent product lot number (61157un18) did identify one additional complaint that was similar to this issue.In that case, no deficiency was identified.The trend review by the product list number found no trends related to this issue.Worldwide field data was reviewed to evaluate the historical performance of lot 61157un18.The patient median result for the lot was comparable with all other lots in the field and within established limits, confirming no systemic issue.Labeling was reviewed and found to adequately address the issue under review.No product deficiency was identified.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8837660
Report Number1415939-2019-00170
Device Sequence Number2361526
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Catalogue Number03L79-31
Device Lot Number61157UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer08/06/2019
10/18/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/08/2019
10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM LIST 01G06-11; ARCHITECT C8000 SYSTEM LIST 01G06-11; ARCHITECT C8000 SYSTEM LIST 01G06-11; SERIAL (B)(4); SERIAL (B)(4); SERIAL (B)(4)